Brownian motion on a manifold as a limit of stepwise conditioned standard Brownian motions

O.G. Smolyanov, H. Weizsäcker, von, O. Wittich

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    Original languageEnglish
    Title of host publicationStochastic Processes, Physics and Geometry : New Interplays II (Proceedings of the conference on infinite dimensional (stochastic) analysis and quantum physics, Leipzig, Germany, January 18-22, 1999), CMS Conference Proceedings 29
    EditorsF. Gesztesy
    Place of PublicationProvidence RI
    PublisherAmerican Mathematical Society
    Pages589-602
    Publication statusPublished - 2000

    Cite this